| Model Number |
MICL12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age: unk.Sex: unk.Weight unk.Ethnicity: unk.Race: unk.Device evaluation not required.Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated a 12.6mm micl12.6 implantable collamer lens, -07.50 diopter, tore during loading and there was no patient contact.The lens tore in the cartridge as it was being advanced forward by the lens loading forceps.There was extra resistance in the cartridge and the lens was stuck.Another same model lens was implanted and the problem was resolved.The patient is doing great.The cause of the event was unknown.